MathSciNet Relay Station
MathSciNet bibliographic data
MR1881019 (2003a:14041) 14H20
Keilen, Thomas; Tyomkin, Ilya Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1837–1860 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement